# SDR USAA2015020200012

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 30,272 hours, 13,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: D5211085200000
- Condition: Binding
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 WILL NOT ENGAGE GUST LOCK WHEN OPEN.  FOUND RODS WERE BINDING AGAINST NYLON BUSHINGS, CLEANED RODS & BUSHINGS.  OPERATIONS CHECKED GOOD IAW TSM 52-11-00-0201.
